본문 바로가기
KERD
논문KCI 등재

림프종으로 오인된 댑손에 의한 drug reaction with eosinophilia and systemic symptoms 증후군 1예

Dapsone-induced drug reaction with eosinophilia and systemic symptoms syndrome, misdiagnosed as lymphoma

0

조회

0

다운로드

0

인용

0

참고문헌

키워드

주제분류소아과학

초록

Drug reaction with eosinophilia and systemic symptoms (DRESS) syndrome is a life-threatening adverse drug reaction with systemic manifestations. Dapsone is known to be useful for treatment of leprosy and various dermatologic conditions. We report a patient with prurigo pigmentosa who developed DRESS syndrome after dapsone treatment. She presented with lymphadenopathy, fever, eosinophilia, skin rash, and elevated liver enzymes. Initial lymph node and skin biopsy was suggestive of peripheral T-cell lymphoma. Initially, she was treated with chemotherapy. A week later after complete remission of skin symptoms, new skin lesions recurred. TCR-gene rearrangement was examined to show negative results and she was diagnosed as dapsone induced DRESS syndrome. This case emphasizes the importance of differential diagnosis of lymphoma and DRESS syndrome.

Abstract

Drug reaction with eosinophilia and systemic symptoms (DRESS) syndrome is a life-threatening adverse drug reaction with systemic manifestations. Dapsone is known to be useful for treatment of leprosy and various dermatologic conditions. We report a patient with prurigo pigmentosa who developed DRESS syndrome after dapsone treatment. She presented with lymphadenopathy, fever, eosinophilia, skin rash, and elevated liver enzymes. Initial lymph node and skin biopsy was suggestive of peripheral T-cell lymphoma. Initially, she was treated with chemotherapy. A week later after complete remission of skin symptoms, new skin lesions recurred. TCR-gene rearrangement was examined to show negative results and she was diagnosed as dapsone induced DRESS syndrome. This case emphasizes the importance of differential diagnosis of lymphoma and DRESS syndrome.

참고문헌 (18)

  1. Cacoub P, "The DRESS syndrome: a literature review", Am J Med, 124, pp.588~597 (2011)
  2. Chen YC, "Drug reaction with eosinophilia and systemic symptoms: a retrospective study of 60 cases", Arch Dermatol, 146, pp.1373~1379 (2010)
  3. Kardaun SH, "Variability in the clinical pattern of cutaneous side-effects of drugs with systemic symptoms: does a DRESS syndrome really exist?", Br J Dermatol, 156, pp.609~611 (2007)
  4. Zhu YI, "Dapsone and sulfones in dermatology: overview and update", J Am Acad Dermatol, 45, pp.420~434 (2001)
  5. Kosseifi SG, "The Dapsone hypersensitivity syndrome revisited: a potentially fatal multisystem disorder with prominent hepatopulmonary manifestations", J Occup Med Toxicol, 1, pp.9~ (2006)
  6. Chalasani P, "Dapsone therapy causing sulfone syndrome and lethal hepatic failure in an HIV-infected patient", South Med J, 87, pp.1145~1146 (1994)
  7. Mockenhaupt M, "Severe drug-induced skin reactions: clinical pattern, diagnostics and therapy", J Dtsch Dermatol Ges, 7, pp.142~160 (2009)
  8. Chiou CC, "Clinicopathological features and prognosis of drug rash with eosinophilia and systemic symptoms: a study of 30 cases in Taiwan", J Eur Acad Dermatol Venereol, 22, pp.1044~1049 (2008)
  9. Kardaun SH, "Drug reaction with eosinophilia and systemic symptoms (DRESS): an original multisystem adverse drug reaction. Results from the prospective RegiSCAR study", Br J Dermatol, 169, pp.1071~1080 (2013)
  10. Lorenz M, "Hypersensitivity reactions to dapsone: a systematic review", Acta Derm Venereol, 92, pp.194~199 (2012)
  11. 이병재, "Comparison of the Causes and Clinical Features of Drug Rash With Eosinophilia and Systemic Symptoms and Stevens-Johnson Syndrome", Allergy, Asthma & Immunology Research, 2(2), pp.123~126 (2010), 대한천식알레르기학회
  12. Choi HW, "A case of Sulfone syndrome hypersensitivity associated with dapsone", J Asthma Allergy Clin Immunol, 21, pp.1206~1210 (2001)
  13. Agrawal S, "Dapsone hypersensitivity syndrome: a clinico-epidemiological review", J Dermatol, 32, pp.883~889 (2005)
  14. Schnetzke U, "Drug-induced lymphadenopathy with eosinophilia and renal failure mimicking lymphoma disease: dramatic onset of DRESS syndrome associated with antibiotic treatment", Ann Hematol, 90, pp.1353~1355 (2011)
  15. 임민영, "Cervical Lymphadenopathy Mimicking Angioimmunoblastic T-Cell Lymphoma after Dapsone-Induced Hypersensitivity Syndrome", Journal of Pathology and Translational Medicine, 46(6), pp.606~610 (2012), 대한병리학회
  16. Husain Z, "DRESS syndrome: Part I. clinical perspectives", J Am Acad Dermatol, 68, pp.693~ (2013)
  17. Sylvia LM, "Adverse cutaneous drug eruptions", Ann Pharmacother, 46, pp.1579~ (2012)
  18. Boone E, "PCR-based analysis of rearranged immunoglobulin or T-cell receptor genes by GeneScan analysis or heteroduplex analysis for clonality assessment in lymphoma diagnostics", Methods Mol Biol, 971, pp.65~91 (2013)

관련 논문AI추천

T-cell lymphoma presenting as drug rash with eosinophilia and systemic symptoms syndrome김미애, 남동호, 박해심, 신유섭, 유혜수, 황선혁대한 소아알레르기 호흡기학회 · Allergy Asthma & Respiratory Disease2013 · 제1권 제3호1차 및 2차 항결핵제에 의한 DRESS (drug reaction with eosinophilia and systemic symptom) 증후군 1예와 문헌고찰강동윤, 강성윤, 강혜련, 손경희, 이창훈, 장동연, 황영훈대한 소아알레르기 호흡기학회 · Allergy Asthma & Respiratory Disease2017 · 제5권 제2호Cervical Lymphadenopathy Mimicking Angioimmunoblastic T-Cell Lymphoma after Dapsone-Induced Hypersensitivity Syndrome김윤수, 박상희, 박진희, 박현수, 안정열, 요인구, 이재훈, 임민영, 정동해, 홍준식대한병리학회 · Journal of Pathology and Translational Medicine2012 · 제46권 제6호Carbamazepine에 의한 DRESS Syndrome 1예김동하, 김인수, 박귀영, 박주희, 서성준, 유광호, 이갑석, 홍창권대한천식알레르기학회 · 천식 및 알레르기2011 · 제31권 제1호혈관염을 동반한 DRESS 증후군 1예고영일, 박상훈, 위정욱, 윤병조, 진남철, 한의령대한천식알레르기학회 · 천식 및 알레르기2010 · 제30권 제4호Drug Reaction with Eosinophilia and Systemic Symptoms (DRESS) Syndrome Induced by Ethambutol and Rifampin김병훈, 박윤수, 박진선, 서일혜, 신동수, 이종록, 정을식, 최병호, 최현석, 하민수대한감염학회 · Infection and Chemotherapy2012 · 제44권 제3호

이 간행물의 다른 논문 (18건)